# SDR ASOA200900330

- Difficulty date: March 23, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 16,811 hours, 14,287 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Box Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE BOX BEAM CRACKED MIDDLE AFT WEB, COMING FROM THE FIRE LOOP SUPPORT BRACKET.  COMPLIED WITH REO 601R-53-61-345 AND EO600-53-72-0001.
